Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Delayed periods, abdominal pain, pain in the clitoris

I havnt have my periods from 2 months approx....the last time i had mensed was 15th march. I have swollen up a bit and pigmentation has startd appearing a lot in last two months...i had have pain in my abdomen ad if my menses are about to happen but then it didnt...and now m going through the same thing m having cramos in my lower abdomen. and now a severe pains occur at my clit whenever i change my posture . What could it be m really scared n worried m suppose to focus on my studies as my exams are around....
Asked On : Fri, 18 May 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear supree..,
Thanks for choosing HCM.,
Loss of menstruation....along with..,
Abdominal pain, pigmentation and oedematic change...,
usually shows ...commenest is PREGNANCY...,
So exclude it...,
Next possibility is....PCOD....Poly Cystic Ovarian Disease...,
Here pigmentation is due to disturbances in Hormones...,
Hence do Hormonal Assay...,mainly thyroid, Adrenals, ovary and uterus..
So consult good Gynecologist.....thanQ
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor